If you're having any type of pain in your arms or legs, I suggest you talk with your doctor ASAP. Vesicare has been known to cause edema in some patients. Edema is painful swelling in the arms, legs, hands, and feet. It could be that your are experiencing the onset of this and your doctor should be notified at once so he/she can adjust your medication or perhaps the dosage. Hope this helps.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 26 Dec 2010 • 2 answers
After 2 years on fosamax I have severe pain in my arms and legs, especially in the thigh and should?
Posted 14 Sep 2011 • 1 answer
Posted 5 Aug 2013 • 1 answer
Posted 6 May 2014 • 2 answers